Albanese map of special manifolds: a correction
Annales de l'Institut Fourier, Volume 73 (2023) no. 5, pp. 1903-1908.

We show that any fibration of a “special” compact Kähler manifold X onto an Abelian variety has no multiple fibre in codimension one. This statement strengthens and extends previous results of Kawamata and Viehweg when κ(X)=0. This also corrects the proof given in the present journal in 2004, which was incomplete.

On montre qu’une fibration d’une variété compacte Kählérienne X sur une variété Abélienne n’a pas de fibre multiple en codimension 1. Ce résultat renforce et généralise des résultats précédents de Kawamata et Viehweg lorsque κ(X)=0, et corrige la preuve incomplète donnée dans ce journal en 2004.

Received:
Revised:
Accepted:
Published online:
DOI: 10.5802/aif.3563
Classification: 14K99, 14K12, 14D99, 14D06, 14J40
Keywords: Albanese map, special variety, orbifold base.
Mot clés : Apllication d’Albanese, variété spéciale, base orbifolde.
Campana, Frédéric 1

1 Université de Lorraine Département de Mathématiques F 54506, Vandœuvre-Les-Nancy (France)
License: CC-BY-ND 4.0
Copyrights: The authors retain unrestricted copyrights and publishing rights
@article{AIF_2023__73_5_1903_0,
     author = {Campana, Fr\'ed\'eric},
     title = {Albanese map of special manifolds: a correction},
     journal = {Annales de l'Institut Fourier},
     pages = {1903--1908},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {73},
     number = {5},
     year = {2023},
     doi = {10.5802/aif.3563},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.3563/}
}
TY  - JOUR
AU  - Campana, Frédéric
TI  - Albanese map of special manifolds: a correction
JO  - Annales de l'Institut Fourier
PY  - 2023
SP  - 1903
EP  - 1908
VL  - 73
IS  - 5
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.3563/
DO  - 10.5802/aif.3563
LA  - en
ID  - AIF_2023__73_5_1903_0
ER  - 
%0 Journal Article
%A Campana, Frédéric
%T Albanese map of special manifolds: a correction
%J Annales de l'Institut Fourier
%D 2023
%P 1903-1908
%V 73
%N 5
%I Association des Annales de l’institut Fourier
%U https://aif.centre-mersenne.org/articles/10.5802/aif.3563/
%R 10.5802/aif.3563
%G en
%F AIF_2023__73_5_1903_0
Campana, Frédéric. Albanese map of special manifolds: a correction. Annales de l'Institut Fourier, Volume 73 (2023) no. 5, pp. 1903-1908. doi : 10.5802/aif.3563. https://aif.centre-mersenne.org/articles/10.5802/aif.3563/

[1] Birkar, Caucher; Chen, Jungkai Alfred Varieties fibred over abelian varieties with fibres of log general type, Adv. Math., Volume 270 (2015), pp. 206-222 | DOI | MR | Zbl

[2] Bogomolov, Fedor; Tschinkel, Yuri Special elliptic fibrations, The Fano Conference, Univ. Torino, Turin, 2004, pp. 223-234 | MR | Zbl

[3] Campana, Frédéric Orbifolds, special varieties and classification theory, Ann. Inst. Fourier, Volume 54 (2004) no. 3, pp. 499-630 | DOI | Numdam | MR | Zbl

[4] Campana, Frédéric; Claudon, Benoît Quelques propriétés de stabilité des variétés spéciales, Math. Z., Volume 283 (2016) no. 1-2, pp. 581-599 | DOI | MR | Zbl

[5] Cao, Junyan; Păun, Mihai Kodaira dimension of algebraic fiber spaces over abelian varieties, Invent. Math., Volume 207 (2017) no. 1, pp. 345-387 | DOI | MR | Zbl

[6] Debarre, Olivier Tores et variétés abéliennes complexes, Cours Spécialisés, 6, Société Mathématique de France, Paris; EDP Sciences, Les Ulis, 1999, vi+125 pages | MR | Zbl

[7] Kawamata, Yujiro Characterization of abelian varieties, Compositio Math., Volume 43 (1981) no. 2, pp. 253-276 | Numdam | MR | Zbl

[8] Ueno, Kenji Classification theory of algebraic varieties and compact complex spaces, Lecture Notes in Mathematics, 439, Springer-Verlag, Berlin-New York, 1975, xix+278 pages (Notes written in collaboration with P. Cherenack) | DOI | MR

[9] Wang, Juanyong On the Iitaka Conjecture C n,m for Kähler Fibre Spaces (1919) (https://arxiv.org/abs/1907.06705)

Cited by Sources: